# SDR WX0A2015060372630

- Difficulty date: May 29, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 53,899 hours, 35,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER JAMB BEAM CORRODED IN NUMEROUS AREAS BETWEEN STATION 1155 & 1212.  ACCOMPLISHED BLEND OUT, LOCATED, DRILLED & INSTALLED A TITANIUM REPAIR DOUBLER IAW SRM 53-05 FIG 123 OPTION 1.  WORK ACCOMPLISHED ON WO 251582 M301 ITEM 297 & WO 1011806-8300-0037.
